Hermitian-method for the nonlinear analysis of arbitrary thin shell structures

    Research output: Contribution to journalArticleResearchpeer-review

    Original languageEnglish
    Pages (from-to)279-290
    JournalComputational mechanics
    Volume8
    Publication statusPublished - 1991

    Cite this

    Hermitian-method for the nonlinear analysis of arbitrary thin shell structures. / Holzapfel, Gerhard.

    In: Computational mechanics, Vol. 8, 1991, p. 279-290.

    Research output: Contribution to journalArticleResearchpeer-review

    @article{0f1a6eae714e443dac1d99ae397f1ec6,
    title = "Hermitian-method for the nonlinear analysis of arbitrary thin shell structures",
    author = "Gerhard Holzapfel",
    year = "1991",
    language = "English",
    volume = "8",
    pages = "279--290",
    journal = "Computational mechanics",
    issn = "0178-7675",
    publisher = "Springer Verlag",

    }

    TY - JOUR

    T1 - Hermitian-method for the nonlinear analysis of arbitrary thin shell structures

    AU - Holzapfel, Gerhard

    PY - 1991

    Y1 - 1991

    M3 - Article

    VL - 8

    SP - 279

    EP - 290

    JO - Computational mechanics

    JF - Computational mechanics

    SN - 0178-7675

    ER -